Volume 33, Issue 4
A Note on a Functional Differential Equation with State Dependent Argument

Houyu Zhao

Commun. Math. Res., 33 (2017), pp. 311-317.

Published online: 2019-11

Preview Purchase PDF 112 1980
Export citation
  • Abstract

This paper is concerned with solutions of a functional differential equation. Using Krasnoselskii's fixed point theorem, the solutions can be obtained from periodic solutions of a companion equation.

  • Keywords

iterative functional differential equation, periodic solution, fixed point theorem

  • AMS Subject Headings

39B12, 39B82

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

houyu19@gmail.com (Houyu Zhao)

  • BibTex
  • RIS
  • TXT
@Article{CMR-33-311, author = {Zhao , Houyu}, title = {A Note on a Functional Differential Equation with State Dependent Argument}, journal = {Communications in Mathematical Research }, year = {2019}, volume = {33}, number = {4}, pages = {311--317}, abstract = {

This paper is concerned with solutions of a functional differential equation. Using Krasnoselskii's fixed point theorem, the solutions can be obtained from periodic solutions of a companion equation.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2017.04.03}, url = {http://global-sci.org/intro/article_detail/cmr/13400.html} }
TY - JOUR T1 - A Note on a Functional Differential Equation with State Dependent Argument AU - Zhao , Houyu JO - Communications in Mathematical Research VL - 4 SP - 311 EP - 317 PY - 2019 DA - 2019/11 SN - 33 DO - http://doi.org/10.13447/j.1674-5647.2017.04.03 UR - https://global-sci.org/intro/article_detail/cmr/13400.html KW - iterative functional differential equation, periodic solution, fixed point theorem AB -

This paper is concerned with solutions of a functional differential equation. Using Krasnoselskii's fixed point theorem, the solutions can be obtained from periodic solutions of a companion equation.

Houyu Zhao. (2019). A Note on a Functional Differential Equation with State Dependent Argument. Communications in Mathematical Research . 33 (4). 311-317. doi:10.13447/j.1674-5647.2017.04.03
Copy to clipboard
The citation has been copied to your clipboard